MIA cover

Mathematical Inequalities & Applications

Volume: 16

Year: 2013

You are subscribed to this journal via IP access:
MIA Conference 2018 Free Access

Articles

Issue: 1 (January, 2013)
Article number / DOI Authors / Title Pages Abstract Article
16-01 V. I. Burenkov, R. Oinarov: Necessary and sufficient conditions for boundedness of the Hardy-type operator from a weighted Lebesgue space to a Morrey-type space 1–19 View View
16-02 Martin Lind: On fractional smoothness of functions related to p-variation 21–39 View View
16-03 Neven Elezović, Josip Pečarić, Marjan Praljak: Potential inequality revisited II: Equality case and Hardy type inequalities 41–54 View View
16-04 Ari Stern: Lp change of variables inequalities on manifolds 55–67 View View
16-05 Adam Osȩkowski: Sharp maximal inequalities for continuous-path semimartingales 69–92 View View
16-06 Rupinderjit Kaur, Mandeep Singh: Complete interpolation of matrix versions of Heron and Heinz means 93–99 View View
16-07 Devrim Çakmak: On Lyapunov-type inequality for a class of nonlinear systems 101–108 View View
16-08 Danko R. Jocić, Đorđe Krtinić, Mohammad Sal Moslehian: Landau and Grüss type inequalities for inner product type integral transformers in norm ideals 109–125 View View
16-09 Tetsuya Ando: Cubic and quartic cyclic homogeneous inequalities of three variables 127–142 View View
16-10 Sever S. Dragomir, Mustapha Raïssouli: Hermite-Hadamard inequality for point-wise convex maps and Legendre-Fenchel conjugation 143–152 View View
16-11 Ren Yanbo: A note on some inequalities of martingale sharp functions 153–157 View View
16-12 Szilárd András, Alpár Mészáros: Wendroff type inequalities on time scales via Picard operators 159–174 View View
16-13 Ali Guven: Approximation by (C, 1) and Abel-Poisson means of Fourier series on hexagonal domains 175–191 View View
16-14 Alfred Witkowski: Interpolations of Schwab-Borchardt mean 193–206 View View
16-15 M. Mursaleen, Abdullah K. Noman: Applications of Hausdorff measure of noncompactness in the spaces of generalized means 207–220 View View
16-16 Marek Niezgoda: Inequalities for convex functions and doubly stochastic matrices 221–232 View View
16-17 Ádám Besenyei: On complete monotonicity of some functions related to means 233–239 View View
16-18 T. Pálmai: On the interlacing of cylinder functions 241–247 View View
16-19 Flavius Lucian Pater: Note on Kato's type inequality 249–254 View View
16-20 Robert Černý: On the Dirichlet problem for the generalized n-Laplacian: singular nonlinearity with the exponential and multiple exponential critical growth range 255–277 View View
16-21 Vasile Berinde, Cristinel Mortici: New sharp estimates of the generalized Euler-Mascheroni constant 279–288 View View
16-22 Xiaomin Tang, Ruojing Zhang: Weighted composition operator from Bloch-type space to H space on the unit ball 289–299 View View
16-23 George Tephnadze: On the maximal operators of Vilenkin-Fejér means on Hardy spaces 301–312 View View
Issue: 2 (April, 2013)
Article number / DOI Authors / Title Pages Abstract Article
16-24 Xiaorong Yang, Ke-Ang Fu: A Hoffmann-Jørgensen inequality of NA random variables with applications to the convergence rate 313–328 View View
16-25 Monica Bianchi, Alessandra Cornaro, Anna Torriero: Majorization under constraints and bounds on the second Zagreb index 329–347 View View
16-26 Hanyu Li, Hu Yang, Hua Shao: New perturbation bounds for nonnegative and positive polar factors 349–362 View View
16-27 Kwok-Pun Ho: The fractional integral operators on Morrey spaces with variable exponent on unbounded domains 363–373 View View
16-28 Soumeya Hamem, Lotfi Kamoun: Uncertainty principle inequalities related to Laguerre-Bessel transform 375–387 View View
16-29 Krzysztof Misztal, Jacek Tabor: Strict verification of approximate midconvexity on non-convex sets 389–400 View View
16-30 Lijuan Liu: Mixed radial Blaschke-Minkowski homomorphisms and comparison of volumes 401–412 View View
16-31 Vasile Cirtoaje: Necessary and sufficient conditions for symmetric homogeneous polynomial inequalities in nonnegative real variables 413–438 View View
16-32 Douadi Drihem: Embeddings properties on Herz-type Besov and Triebel-Lizorkin spaces 439–460 View View
16-33 Dashan Fan, Huoxiong Wu: Non-isotropic singular integrals and maximal operators along surfaces of revolution 461–476 View View
16-34 Maryam Khosravi: Corach-Porta-Recht inequality for closed range operators 477–481 View View
16-35 Masato Kikuchi: Uniform boundedness of conditional expectation operators on a Banach function space 483–499 View View
16-36 Edward Neuman, József Sándor: Inequalities involving logarithmic mean of arbitrary order 501–506 View View
16-37 Judit Makó, Zsolt Páles: Approximate Hermite--Hadamard type inequalities for approximately convex functions 507–526 View View
16-38 Bicheng Yang, Wing-Sum Cheung: On a half-discrete Mulholland-type inequality 527–534 View View
16-39 Dah-Chin Luor: Norm inequalities for some one-sided operators 535–548 View View
16-40 Soon-Mo Jung, Yang-Hi Lee, Ki Soo Kim: An approximation property of power functions 549–555 View View
16-41 S. Mecheri, N. L. Braha: Polaroid and p-*-paranormal operators 557–568 View View
16-42 Bernardo González Merino: On the ratio between successive radii of a symmetric convex body 569–576 View View
16-43 Chao-Ping Chen: Wilker and Huygens type inequalities for the Lemniscate functions, II 577–586 View View
16-44 Salahuddin, M. K. Ahmad, Ravi P. Agarwal: Set valued F-variational inequalities and set valued vector F-complementarity problems 587–599 View View
16-45 Fethi Bouzaffour: Hardy type inequalities for fractional and q-fractional integral operators 601–609 View View
Issue: 3 (July, 2013)
Article number / DOI Authors / Title Pages Abstract Article
16-46 Tetsuya Ando: A new proof of Shapiro inequality 611–632 View View
16-47 Ferenc Móricz: On the arithmetic and harmonic averages in nondiscrete setting 633–643 View View
16-48 Wang Weidong, Lu Fenghong, Leng Gangsong: On monotonicity properties of the Lp-centroid bodies 645–655 View View
16-49 M. Andrić, J. Pečarić, I. Perić: Composition identities for the Caputo fractional derivatives and applications to Opial-type inequalities 657–670 View View
16-50 Miao-Kun Wang, Yu-Ming Chu, Song-liang Qiu: Some monotonicity properties of generalized elliptic integrals with applications 671–677 View View
16-51 S. Abramovich, L-E. Persson: Some new scales of refined Hardy type inequalities via functions related to superquadracity 679–695 View View
16-52 R. Alizadeh, M. B. Asadi: Unitarily invariant norms related to the numerical radius on B(H) 697–699 View View
16-53 Jian Liu: On inequality Rp of the pedal triangle 701–715 View View
16-54 Takeshi Miura, Go Hirasawa, Sin-Ei Takahasi, Takahiro Hayata: A characterization of the stability of a system of the Banach space valued differential equations 717–728 View View
16-55 Sallam Hassani, Mohamed Sifi: Commutators for multipliers on Besov Dunkl spaces 729–741 View View
16-56 Runliang Jiang: A note on the triangle inequality for the C-valued norm on a Hilbert C-module 743–749 View View
16-57 Zhen-Hang Yang: Schur power convexity of the Daróczy means 751–762 View View
16-58 Jaegug Bae: Optimal polynomial bounds for the exponential function 763–782 View View
16-59 Abbas Salemi, Alemeh Sheikhhosseini: Matrix Young numerical radius inequalities 783–791 View View
16-60 Ying-Xiong Xiao: Some Hardy inequalities on half spaces for Grushin type operators 793–807 View View
16-61 Cristian-Paul Danet, Anita Mareno: Maximum principles for a class of linear elliptic equations of even order 809–822 View View
16-62 Yun Hua: Optimal Hölder mean inequality for the complete elliptic integrals 823–829 View View
16-63 Jing-Feng Tian: Property of a Hölder-type inequality and its application 831–841 View View
16-64 Mehdi Hassani: Remarks on the number of prime divisors of integers 843–849 View View
16-65 D. Aharonov, U. Elias: Improved inequalities for trigonometric functions via Dirichlet and Zeta functions 851–859 View View
16-66 Yongge Tian: Solutions of the matrix inequalities in the minus partial ordering and Löwner partial ordering 861–872 View View
16-67 Veli B. Shakhmurov: Carleman estimates and unique continuation property for elliptic operators in Banach spaces 873–885 View View
16-68 Xiaojing Yang, Yong-In Kim, Kueiming Lo: Some Lyapunov-type inequalities for a class of nonlinear systems 887–893 View View
16-69 Salah Mecheri: On k-quasi-M-hyponormal operators 895–902 View View
16-70 Linlin Zhao: Some inequalities for the nonlinear matrix equations 903–910 View View
16-71 Yong Yan: Nonlinear Gronwall-Bellman type integral inequalities with maxima 911–928 View View
16-72 Xiaojing Yang, Yong-In Kim, Kueiming Lo: Lyapunov-type inequality for n-dimensional quasilinear systems 929–934 View View
16-73 Dingshi Li, Shujun Long: Difference inequality for attracting and quasi-invariant sets for a class of impulsive stochastic difference equations with continuous time 935–945 View View
16-74 Yeter Şahİner, Ağacık Zafer: Oscillation of p(x)-Laplacian elliptic inequalities with mixed variable exponents 947–961 View View
Issue: 4 (October, 2013)
Article number / DOI Authors / Title Pages Abstract Article
16-75 Kongsheng Zhang, Huannan Shi: Schur convexity of dual form of the complete symmetric function 963–970 View View
16-76 Junesang Choi, Hari M. Srivastava: An experimental conjecture involving closed-form evaluation of series associated with the Zeta functions 971–979 View View
16-77 Hui-qiang Ma, Nan-jing Huang: CVaR-based formulation and approximation method for a class of stochastic variational inequality problems 981–998 View View
16-78 C.-S. Lin, Y. J. Cho: On ㏒ majorizations for positive semidefinite matrices 999–1007 View View
16-79 Choonkil Park, Dong Yun Shin, Jung Rye Lee: An additive functional inequality in matrix normed spaces 1009–1022 View View
16-80 Young-Ho Kim: A note on the moment inequalities for stochastic integral 1023–1029 View View
16-81 Yang-Hi Lee, Soon-Mo Jung: Stability of the n-dimensional mixed-type additive and quadratic functional equation in non-Archimedean normed spaces, II 1031–1041 View View
16-82 Gulam Roqia, Josip Pečarić, Ana Vukelić: n-exponential convexity of divided differences and related Stolarsky type means 1043–1063 View View
16-83 Chirasak Mongkolkeha, Yeol Je Cho, Poom Kumam: Convergence theorems for k-dimeicontactive mappings in Hilbert spaces 1065–1082 View View
16-84 Jin-Mun Jeong, Sang-Jin Son: Regularity for solutions of nonlinear retarded functional differential equations 1083–1095 View View
16-85 Yeol Je Cho, Mohammad Bagher Ghaemi, Mehdi Choubin, Madjid Eshaghi Gordji: On the Hyers-Ulam stability of sextic functional equations in β-homogeneous probabilistic modular spaces 1097–1114 View View
16-86 Dae San Kim, Taekyun Kim: A note on the Hermite numbers and polynomials 1115–1122 View View
16-87 Hark-Mahn Kim, Ick-Soon Chang, Eunyoung Son: Stability of Cauchy additive functional equation in fuzzy Banach spaces 1123–1136 View View
16-88 Zhaoli Ma, Lin Wang: Strong convergence theorems of strongly relatively nonexpansive semi-group in Banach spaces 1137–1150 View View
16-89 Li-Juan Qin, Gang Wang: Multiple-set split feasibility problems for a finite family of demicontractive mappings in Hilbert spaces 1151–1157 View View
16-90 Tomislav Burić, Neven Elezović, Ratko Šimić: Asymptotic expansions of the multiple quotients of gamma functions with applications 1159–1170 View View
16-91 Y. H. Zhao, S. S. Chang, J. H. Zhu: Strong convergence theorems for Bregman quasi-asymptotically nonexpansive mappings and equilibrium problem in reflexive Banach spaces 1171–1183 View View
16-92 Young Whan Lee: Approximate pexiderized Cauchy's additive type mappings 1185–1195 View View
16-93 Yeol Je Cho, Animesh Gupta, Erdal Karapınar, Poom Kumam, Wutiphol Sintunavarat: Tripled best proximity point theorem in metric spaces 1197–1216 View View
16-94 Gwang Hui Kim: Superstability of the difference-form functional equations related to distance measures 1217–1227 View View
16-95 Narin Petrot, Jittiporn Suwannawit: Existence theorems for some systems of quasi-variational inequalities problems on uniformly prox-regular sets 1229–1242 View View
16-96 Gorana Aras-Gazić, Vera Čuljak, Josip Pečarić, Ana Vukelić: Generalization of Jensen's inequality by Lidstone's polynomial and related results 1243–1267 View View
16-97 Shu-Hong Wang, Feng Qi: Inequalities of Hermite-Hadamard type for convex functions which are n-times differentiable 1269–1278 View View
16-98 Yong-Hoon Lee, Jin-Hee Jin, Gyeong-Mi Cho: Kernel function based interior-point algorithms for semidefinite optimization 1279–1294 View View